# SDR RAIA990429

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Rt Oil Cooler
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

FLT 7300 - STL - RIGHT OIL COOLER FLAP LIGHT INOPERATIVE.  MAINTENANCE REPLACED BULB.  (M)
